sudden rash and bumps that dispear after a couple of hours
Hello, i am having this sudden rashes for a month now. they suddenly appear more like a mosquito bites on my chest stomack then arms and begin to itch me . then after few hours they disapear. the other day i had these sudden skin color bumps on my arms very itchy and then after few hours they dispear again. do you have any idea what are these??? and why i have them?? i am a well build 29 male. i drink normally and i smoke.
Thank you very much
The symptoms that you are having are due to hives. Many cases of hives are "idiopathic," meaning no cause is known. Others may be triggered by viral infections or medications.
You need to take antihistaminics for a few days (sometimes they may be taken for 6 weeks) and apply calamine lotion on the rashes. Also topical steroids have to be applied after consulting a dermatologist. You may take Vitamin C along with the prescribed treatment. Vitamin C is a general anti-allergy supplement. It helps stabilize mast cells so they are less likely to release histamine.
If the symptoms are severe then please consult a dermatologist.
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your dermatologist. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.